# SDR DHL2001804017

- Difficulty date: September 21, 2001
- Submitted: September 24, 2001
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- System (JASC): 2210 · Autopilot System
- Part: Switch
- Condition: Out Of Rig
- Location: Torque Limiting
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

1)   IN ALTITUDE HOLD, AUTO PILOT WILL DECEND AND CLIMB AIRCRAFT UNCOMMANDED. RII AND AIRWORTHINESS REQUIRED.    2)   FOUND SERVO TORQUE LIMITING SWITCH OUT OF RIG. ADJUSTED PER DC-8 MM,  CHAPTER 27-50-0 ITEM (17A). R&R AIR DATA COMPUTER, PREFORMED PITOT/   STATIC TEST,  AND PREFORMED FUNCTIONAL TEST OF AUTOPILOT. OPS CHECK.     STATUS: CLOSED
